Double Stone algebras associated with a topology

Otros responsables
Fecha
01/2026
Editorial
Versita
Revista
Mathematica Slovaca
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0139-9918
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
A double Stone algebra is a Stone algebra whose dual lattice also satisfies the Stone property; this structure was formally introduced by R. Balbes and G. Grätzer (“Injective and projective Stone algebras,” Duke Math. J., vol. 38, pp. 339–347, 1971). The aim of this paper is to develop a construction of the localization of double Stone algebra (or localization of dS-algebra) L of a dS-algebra L, relative to a topology on L, which represents the first localization of an algebra with two negations. To this end, we introduce the notion of ∧-closed subsets and define a suitable congruence relation that enables the construction of the corresponding algebra of fractions. We also define the concept of -multipliers and the topology associated with a given ∧-closed subset, which additionally omits the paraconsistent elements with respect to ¬. Finally, we prove that the dS-algebra of fractions SC, associated with a ∧-closed subset C of L, is isomorphic to the localization of dS-algebra LC determined by the corresponding topology C.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
